It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ileadalone on January 04, 2000 at 18:57:10:

In Reply to: Re: Please help me to understand... posted by Rick Reinhardt on January 04, 2000 at 01:41:23:


: : Hi, its has been a while since I have been here but once again I need help. My husband was dx with temperol lobe E last June and has been on depakote 1250 and zoloft and I can not see any improvement. Our 2 yr old is on klonapin(sp) and does great. I understand that there are side affects but some of this stuff is strange. He forgets where he is, gets lost, either sleeps all the time or not at all, he does not even speak or walk the same way he did before his "biggie". Am I losing my mind? He has not been to work in 6 months says he doesnt feel like it. What can I do to help?? During all this our 14 year was dx with a bone tumor that had to be removed... when it rains...it pours. Any thoughts would be welcome. Ila


Hi, I cant seem to get your message off of here. Please reply to my e-mail...ileadalone@aol.com Thanks

Follow Ups

All times are GMT -7. The time now is 12:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!